# SDR REXA2022042000680

- Difficulty date: February 3, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 27,743 hours, 19,629 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH690313582
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE ARE MULTIPLE AREAS OF CORROSION AT F.S 333-319 ST R24R - REMOVED AND REPLACED CORRODED STRINGER 24R AND SPLICE FROM 280.00-333.00, REPAIR COMPLIED WITH EA#CRJ953-12863 REV IR DATED 2/24/22
